# SDR SWAA2021031546210

- Difficulty date: February 1, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER ON #6 SLAT LOWER NOSE SKIN AT ACTUATOR RIB. / REPAIRED #6 SLAT LOWER NOSE SKIN AT ACTUATOR RIB IAW SRM 57-42-01-2R-8 PARA 4 & FIG. 202
